Doctor insights on:
Bad Effects Of 5 Hour Energy
Energy shots: You would be a busy bug for a while, but if healthy otherwise, u should be ok. ...Read more
Intrinsically, No.: If you need to stay awake for 5 hours and have no physiologic reason to avoid stimulants i don't see this as bad per se. However, repeated use or dependency might make you wonder if something else is underlying. Clearly there are many conditions and medications which would make taking stimulants unwise. Mixing other psychoactive drugs including the illegal stuffs and alcohol probably not good. ...Read more
Caffeine & sugar: Read labels. Your "energy" drink likely contains a fair amount of caffeine & loads of sugar calories. Have you noticed how you "crash" after the caffeine and sugar wear off a few hours after drinking the product? Instead, eat healthy, get plenty of sleep, and exercise--you'll not only feel better and well rested but your daily performance and outlook will improve. ...Read more
Does 5 hour energy and other similar energy drinks cause bad sleep patters and panic attacks? I drink coffee and coffee never gives me those symptoms
Not good: I have to admit I have used them occasionally, but I don't recommend them. Some are better than others, but they all have a lot of things in them that aren't very good for you and there is no quality control to guarantee they have exactly what it says on the label. Many of them have extremely high levels of caffeine. ...Read more
Many: A couple of the more common ones are hypertension and arrythmias. Pts with cardiovascular issues should not take. ...Read more
I take 40mg nortriptyline before bed. However it's like a energy buzz. I'm wide awake all night. Day i'm fatigue. Lack energy & strength. This normal?
Not really: Most people find that nortriptyline makes them sleepy. It's not bad that you're having these side effects; it just might not be the right medication for you. You might want to move it to the daytime and see if that works better for you. I don't know why you are taking it and that would make a difference if you could change to something with less side effects. ...Read more
I'm at 41.5 hours and i'm taking Vyvanse (lisdexamfetamine) and concerta to keep me up. Also 5 hour energy, is this dangerous?
It can be!: One way they test for seizures is by doing sleep-deprived eeg's. (to elicit a seizure by stressing the nervous system). I have had patients a lot younger than you run into problems (have grand mal seizures) doing what you're doing. You are also stressing your heart (is someone actually prescribing you both vyvanse (lisdexamfetamine) and concerta?). What is your point? ...Read moreSee 1 more doctor answer
Is it okay to try 5 hour energy or other energy boosting drinks with history of CAD and hypertension?
I have taken tonight 2 teaspoon of benadryl cough syrup after 5 hours of consumption of one full bottle of beer. Will this have any major effects on m?
Is .5 or 1 mg Ativan (lorazepam) ok for minor alcohol withdrawal symptoms? 8 standard drinks. Last drink at 9pm last night. Overall healthy female
Took adderall 20-30 times before athletic events to enhance focus & energy.. Worried about long term side effects. Routine physicals normal as of now.
Can drinking alcohol 8 hours after taking 1 mg of Xanax (alprazolam) create a vision problem such as seeing spectrums of light of various colors. ?
Sure: Xanax (alprazolam) has a 1/2 lfe of 11.2 hours on average, so 8 hours after taking it, not even 1/2 has been removed from the body and this would be more prnounced if you are taking it regularly. One should never drink alcohol while taking any sedative such as xanax, (alprazolam) valium, ativan, etc. ...Read moreSee 1 more doctor answer
I'm on several meds with side effects of fatigued. But i eat healthy and exercise daily. Is there something i can take for energy.
Re-evaluate: Overweight, in pain, and depressed one needs to look for low adrenal function, low blood pressure , deficiencies or toxicities causing fatigue. 60 minutes of rhythmic movement l in intervals of 1-2 minutes every 10 minutes while awake would help with weight loss and improve circulation. Make sure one isn't vit d3 deficient. One might need methyl folate (folic acid) or methyl cobalamine. ...Read moreSee 1 more doctor answer
Drowsy nd weak for 30 min instantly after eating anything sugary..Experimented by taking capsule filled with sugar, no drowsiness or weakness..Why?
- Talk to a doctor live online for free
- Effects of 5 hour energy drink
- Five hour energy side effects
- Side effects of 5 hour energy
- Ask a doctor a question free online
- Are 5 hour energy drinks bad for you?
- Is 5 hour energy bad for your heart?
- 5 hour energy bad for your heart
- Side effects of 5 hour energy shots
- 5 hour energy bad side effects